Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red spot in the eye after beauty treatment, subconjuctival hemorrhage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
User :   hi
Doctor :   Please proceed with your query.
User :   i got a red spot in eye
Doctor :   Ok
User :   after facial
Doctor :   OK
User :   may be after applying astragene
User :   no irritation
Doctor :   OK
User :   but the spot is still the same from past 4 days
Doctor :   OK
Doctor :   I would like to know a few more things before I can suggest you: User :   ok
Doctor :   May I know your age?
User :   25
Doctor :   Is this the first time you got a facial done?
User :   no
Doctor :   OK
User :   not even realised tht it happn
Doctor :   Can elaborate the symptoms produced due to the red spot?
Doctor :   like location, number?
User :   no burning sensation or no reaction was there
Doctor :   Ok
Doctor :   May I know the location of the spot in the eye?
Doctor :   Is it near the cornea or surrounding it?
User :   near to the retina
User :   near to cornea
Doctor :   Ok
Doctor :   May I know the size of the spot?
Doctor :   Was there any injury to the eye in the recent past?
User :   no
User :   and its not completly red
Doctor :   Ok
User :   half part fo the spot is shaded
Doctor :   ok
Doctor :   Does it completely surrounds the cornea or just the spot?
User :   one spot
Doctor :   OK
User :   not even touching the cornia
Doctor :   May I know your occupation? and does it require lots of stress?
User :   yes
User :   Technical engineer
Doctor :   Do you use any power glasses?
User :   no
Doctor :   Ok.
Doctor :   Do you feel any strain in the eye>?
User :   sometimes
Doctor :   After going through the description provided by you, I feel that the red spot is due to subconjuctival hemorrhage.
User :   and the dark red color is there in the spot where it exposes.. the half part of the red sport is covered and there its less shade
Doctor :   Ok
Doctor :   It is a condition where there is presence of small quantities of blood due to bleeding through the arteries supplying the scleral tissue.
User :   ok...
Doctor :   There is no need to worry as it is seen in most of the people and gets healed on its own.
User :   i just checked the images in google and its the same iam having with a small size
Doctor :   It can cause due to excessive strain to the eye or any injury while riding or travelling.
Doctor :   OK
User :   why its coming
User :   and how do i prevent
Doctor :   As i said you before it is due to any injury or strain to the eye.
User :   ok..
Doctor :   You can prevent it with wearing eye shades while travelling
User :   is it due to the use of laptop
User :   ok
Doctor :   wash your eyes with water twice to thrice a day.
User :   ok
Doctor :   It could be as it induces strain to the eye.
User :   is it because something went inside while travelling
User :   ?
User :   ok
Doctor :   Might be..
Doctor :   As it is self healing there is nothing to worry.
User :   ok....
User :   how many days it takes to heal..
Doctor :   It will take upto 7 to 10 days completely to heal.
User :   ohh
Doctor :   If it doesnt heal or there is increase in size then you need to see a Ophthalmologist to know if there is any systemic cause for this condition.
User :   ok..
Doctor :   aaDid you follow my suggestions?
User :   yup
Doctor :   Are there any more queries for me to help you with?
User :   no... nothing....
User :   Thanks alot for the help
Doctor :   Thanks for consulting me
Doctor :   Take care
Doctor :   Bye for now.
User :   Thanks alot
User :   Bye
Doctor :   Bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor